RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Madunts Aleksandra Igorevna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:419
Abstract pages:685
Full texts:233
References:44
E-mail:

http://www.mathnet.ru/eng/person37719
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/323199

Publications in Math-Net.Ru
2017
1. A. I. Madunts, “Classification of generalized formal Lubin–Tate groups over multidimensional local fields”, Zap. Nauchn. Sem. POMI, 455 (2017),  91–97  mathnet
2016
2. A. I. Madunts, “Formal modules for relative Lubin–Tate formal groups”, Zap. Nauchn. Sem. POMI, 452 (2016),  177–194  mathnet  mathscinet; J. Math. Sci. (N. Y.), 232:5 (2018), 704–716  scopus
2015
3. A. I. Madunts, R. P. Vostokova, “Formal modules for generalized Lubin–Tate groups”, Zap. Nauchn. Sem. POMI, 435 (2015),  95–112  mathnet  mathscinet; J. Math. Sci. (N. Y.), 219:4 (2016), 553–564
2001
4. A. I. Madunts, “Lubin–Tate formal groups over integer ring of multidimensional local field”, Zap. Nauchn. Sem. POMI, 281 (2001),  221–226  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 120:4 (2004), 1609–1612
2000
5. I. B. Zhukov, A. I. Madunts, “Additive and multiplicative decompositions in multidimensional local fields”, Zap. Nauchn. Sem. POMI, 272 (2000),  186–196  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 116:1 (2003), 2987–2992
1995
6. A. I. Madunts, “On convergence of formal sums of series over two-dimensional complete fields”, Zap. Nauchn. Sem. POMI, 227 (1995),  89–92  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:2 (1998), 1138–1140
1991
7. A. I. Madunts, “About convergense of series above the local field”, Zap. Nauchn. Sem. LOMI, 198 (1991),  28–30  mathnet  mathscinet  zmath; J. Soviet Math., 64:1 (1993), 722–723

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019